MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGYUHD4, MATRIX; LAPAROSCOPE

ARTHREX, INC. CCU, ARTHREX SYNERGYUHD4, MATRIX; LAPAROSCOPE
Model Number CCU, ARTHREX SYNERGYUHD4, MATRIX
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-3200-0020 ccu source was missing and could not route to any monitors.The ccu and tablet were rebooted to troubleshoot, but the issue was not resolved.The case was completed by bringing in a mobile screen, causing a delay in the case.This was discovered during an unspecified procedure, with no patient harm.
 
Additional Manufacturer Narrative
(no problem found) the evaluation did not identify any issues relevant to the reported event.

Brand Name
CCU, ARTHREX SYNERGYUHD4, MATRIX
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17743290
Report Number1220246-2023-07876
Device Sequence Number5235257
Product Code GCJ
UDI-Device Identifier00888867216549
UDI-Public00888867216549
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGYUHD4, MATRIX
Device Catalogue NumberAR-3200-0020
Device Lot Number10224741
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Initial Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown